Research Repository

Some inequalities for f-divergences via Slater's inequality for convex functions

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2015) Some inequalities for f-divergences via Slater's inequality for convex functions. Journal of Inequalities and Special Functions, 6 (2). 5 - 14. ISSN 2217-4303

[img]
Preview
Text
JIASF6-2-2.pdf - Published Version

Download (327kB) | Preview

Abstract

Some inequalities for f-divergence measures by the use of Slater's inequality for convex functions of a real varaible are established.

Item Type: Article
Uncontrolled Keywords: Karamata's inequality; Jensen's inequality; probability distribution
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 11 Oct 2016 05:00
Last Modified: 20 Aug 2019 01:52
URI: http://vuir.vu.edu.au/id/eprint/31746
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar